Cohomology of Homogeneous Spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)531-533
Number of pages3
JournalBulletin of the American Mathematical Society
Volume69
Issue number4
DOIs
StatePublished - Jan 1 1963

Fingerprint

Homogeneous Space
Cohomology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{f0e738f4ab52453da4d0a04ab86bdaf4,
title = "Cohomology of Homogeneous Spaces",
author = "Baum, {Paul Frank}",
year = "1963",
month = "1",
day = "1",
doi = "10.1090/S0002-9904-1963-10984-2",
language = "English (US)",
volume = "69",
pages = "531--533",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "4",

}

Cohomology of Homogeneous Spaces. / Baum, Paul Frank.

In: Bulletin of the American Mathematical Society, Vol. 69, No. 4, 01.01.1963, p. 531-533.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cohomology of Homogeneous Spaces

AU - Baum, Paul Frank

PY - 1963/1/1

Y1 - 1963/1/1

UR - http://www.scopus.com/inward/record.url?scp=84966248900&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966248900&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1963-10984-2

DO - 10.1090/S0002-9904-1963-10984-2

M3 - Article

AN - SCOPUS:84966248900

VL - 69

SP - 531

EP - 533

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 4

ER -